Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 26, NWS Green Bay, WI

June 27, 2013Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 27, 2013, 5:48 PM CDT for Manitowoc County, Wisconsin. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 5:48 PM CDT (22:48 UTC)
Expired
Jun 27, 2013, 6:15 PM CDT
In force
27 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 55 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 6:03 PM CDTHAIL 1.75Manitowoc, WI
Jun 27, 6:08 PM CDTHAIL 2.5Manitowoc, WIGOLF BALL TO TENNIS BALL HAIL IN CITY. NUMEROUS CAR WIND SHIELDS DAMAGED IN THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1217 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WUUS53 KGRB 272248
SVRGRB
WIC071-272315-
/O.NEW.KGRB.SV.W.0026.130627T2248Z-130627T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
548 PM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 615 PM CDT

* AT 544 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
  OF MANITOWOC...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MANITOWOC AROUND 555 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE CLOVER AND TWO RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4412 8790 4429 8762 4425 8750 4421 8750
      4417 8752 4414 8756 4412 8761 4410 8764
      4405 8764 4404 8766 4401 8767
TIME...MOT...LOC 2248Z 299DEG 23KT 4414 8770

HAIL...1.00IN
WIND...60MPH

$$

AK
3 follow-up statements
801 
WWUS53 KGRB 272258
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
558 PM CDT THU JUN 27 2013

WIC071-272315-
/O.CON.KGRB.SV.W.0026.000000T0000Z-130627T2315Z/
MANITOWOC WI-
558 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MANITOWOC COUNTY UNTIL 615 PM CDT...

AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANITOWOC...
AND MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL MANITOWOC COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4409 8784 4426 8754 4425 8750 4421 8750
      4417 8752 4414 8756 4412 8761 4410 8764
      4405 8764 4404 8766 4401 8767
TIME...MOT...LOC 2258Z 299DEG 23KT 4411 8762

HAIL...1.00IN
WIND...60MPH

$$

AK
555 
WWUS53 KGRB 272306
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
606 PM CDT THU JUN 27 2013

WIC071-272315-
/O.CON.KGRB.SV.W.0026.000000T0000Z-130627T2315Z/
MANITOWOC WI-
606 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MANITOWOC COUNTY UNTIL 615 PM CDT...

AT 602 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MANITOWOC...
AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL CONTINUE TO IMPACT THE CITY OF 
MANITOWOC THROUGH 615 PM CDT WITH LARGE HAIL AND GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4406 8779 4425 8750 4417 8752 4414 8756
      4412 8761 4410 8764 4405 8764 4404 8766
      4401 8767
TIME...MOT...LOC 2305Z 313DEG 18KT 4407 8762

HAIL...1.50IN
WIND...60MPH

$$

AK
996 
WWUS53 KGRB 272313
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
613 PM CDT THU JUN 27 2013

WIC071-272321-
/O.EXP.KGRB.SV.W.0026.000000T0000Z-130627T2315Z/
MANITOWOC WI-
613 PM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MANITOWOC COUNTY
WILL EXPIRE AT 615 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT INTO LAKE 
MICHIGAN. HOWEVER...ADDITIONAL THUNDERSTORMS WERE OCCURRING OVER 
EAST-CENTRAL WISCONSIN AND SOME OF THESE STORMS MAY BE STRONG TO 
SEVERE THROUGH THE EARLY EVENING HOURS. PEOPLE LIVING ACROSS 
MANITOWOC COUNTY SHOULD CONTINUE TO STAY ABREAST OF THE LATEST 
WEATHER INFORMATION.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

LAT...LON 4406 8779 4425 8750 4417 8752 4414 8756
      4412 8761 4410 8764 4405 8764 4404 8766
      4401 8767
TIME...MOT...LOC 2311Z 317DEG 15KT 4406 8761

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:31 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 27, 3:31 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT THU JUN 27 2013

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 331 PM CDT THU JUN 27 2013

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A 100KT JET
STREAK DIVING INTO THE WESTERN GREAT LAKES AS THE SOUTHWEST SUB-
TROPICAL RIDGE BUILDS NORTHWARD. VARIOUS SHORTWAVE IMPULSES FROM
SOUTHERN MANITOBA TO THE UPPER PENINSULA COMBINED WITH INCREASING
INSTABILITY AROUND 1500 J/KG ARE TRIGGERING SCATTER SHOWERS AND
THUNDERSTORMS. MANY STORMS HAVE BEEN FLIRTING WITH SEVERE
LEVELS...WHICH SHOULD CONTINUE THROUGH EARLY THIS EVENING. PRIMARY
UPPER TROUGH OVER SOUTHEAST MANITOBA WILL BE DROPPING INTO THE
REGION TOMORROW. THE MAIN FORECAST CONCERNS REVOLVE AROUND SEVERE
WEATHER FOR THE REST OF TODAY AND PRECIP TOMORROW.

TONIGHT...CHANNELED VORTS ON THE CYCLONIC SHEAR SIDE OF THE UPPER
JET WILL BE DIVING SOUTHEAST THIS EVENING ACROSS NORTHERN
WISCONSIN.  AMPLE INSTABILITY AROUND 1.5K J/KG COMBINED WITH THIS
FORCING ALOFT SHOULD BE ABLE TO SUSTAIN STORMS INTO EASTERN
WISCONSIN LATER THIS AFTERNOON AND THIS EVENING.  AS THE JET STREAK
SHIFTS A LITTLE SOUTH AND THE UPPER LOW MOVES OVER LAKE
SUPERIOR...0-6KM BULK SHEAR VALUES WILL BE DROPPING THIS EVENING.
COMBINED WITH LOSS OF INSTABILITY...SHOULD SEE STORMS DIMINISH IN
INTENSITY BY MID EVENING.  STILL SOME SHOWERS COULD POP UP THROUGH
THE NIGHT OVER NORTH-CENTRAL TO NORTH-EAST WISCONSIN AND WILL LEAVE
SMALL POPS IN THE FORECAST FOR THE REST OF THE NIGHT.  LOWS IN THE
50S AND 60S.

FRIDAY...THE UPPER LOW OVER LAKE SUPERIOR WILL DROP SOUTHEAST ACROSS
THE CENTRAL GREAT LAKES.  AS THIS OCCURS...A DEEP TROUGH WILL DROP
ACROSS THE STATE WHICH SHOULD BRING SHOWERS AND STORMS TO NORTHERN
WISCONSIN DURING THE MORNING.  ADDITIONAL STORMS ARE LIKELY IN THE
AFTERNOON WITH HELP FROM DIURNAL INSTABILITY.  WITH THE CLOUD COVER
AND COOLER TEMPS...NOT ANTICIPATING ANY SEVERE STORMS AT THIS TIME.
A MOSTLY CLOUDY DAY WITH HIGHS IN THE UPPER 60S TO MID 70S.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 331 PM CDT THU JUN 27 2013

FOR THE EARLY PORTION OR THROUGH
SATURDAY...CONVECTION WILL MAINLY BE ASSOCIATED WITH THE SOUTHWARD
PASSAGE OF THE TROUGH AXIS. PCPN WILL BE ON THE DECREASE FROM
NORTH TO SOUTH ON SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTH.

COOLER DRIER AIR WILL FILTER INTO THE STATE ON NORTH WINDS AS A
LARGE HIGH PRESSURE SYSTEM SETTLES INTO THE NORTHERN PLAINS AND
GREAT LAKES REGION. PROBLEM OR CHALLENGE WITH THE LATER PERIODS
CONCERN ORIENTATION OF THE RETROGRADING DEEP UPPER TROUGH OR UPPER
LOW OVER THE SURFACE HIGH PRESSURE. H5 TEMPS PROGGED TO BE ONLY IN
THE -12 C RANGE ABOVE THE SURFACE HIGH...SO NOT REALLY A COOL AIR
MASS ALOFT TO SUPPORT INSTABILITY AFTERNOON PCPN...SO WILL LEAVE
THE SHOWER MENTION OUT OF THE LATER PERIODS FOR NOW...BUT CANNOT
RULE OUT VERY ISOLATED SHOWER ACTIVITY.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1234 PM CDT THU JUN 27 2013

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON ACROSS MOST OF NORTH-CENTRAL AND NORTHEAST
WISCONSIN.  ANY THUNDERSTORMS WILL HAVE POTENTIAL TO CREATE STRONG
GUSTY WINDS AND NEAR SEVERE HAIL.  STORMS WILL CONTINUE TO MID TO
LATE EVENING BEFORE DISSIPATING.  THEN AN UPPER LEVEL LOW PRESSURE
SYSTEM WILL DROP SOUTH ACROSS THE REGION LATE TONIGHT INTO
SATURDAY.  STATISTICAL GUIDANCE AND PROGGED SOUNDINGS SHOW CIGS
FALLING TO MVFR LEVELS TOMORROW MORNING AND FAIRLY WIDESPREAD SHOWER
ACTIVITY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......TDH
AVIATION.......MPC
Hazardous weather outlook, Jun 27, 2:46 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT THU JUN 27 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
246 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS
AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE
SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL. THE GREATEST
RISK OF SEVERE STORMS WILL OCCUR THROUGH 900 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY. ALTHOUGH THE
STRONGEST STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL...THEY
AREA NOT EXPECTED TO BE SEVERE.

THUNDERSTORMS ARE STILL POSSIBLE FRIDAY NIGHT AND SATURDAY.
INDICATIONS ARE THAT THESE STORMS WILL NOT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

LMZ521-522-541>543-282000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
246 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE REST OF THIS
AFTERNOON AND INTO THIS EVENING. SOME OF THE STORMS COULD BE
SEVERE...AND PRODUCE STRONG WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES FRIDAY
THROUGH SATURDAY.

MPC/TDH

In the hours before

Local storm report, Jun 27, 3:53 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             GLEASON                 45.30N 89.50W
06/27/2013  M0.25 INCH       LINCOLN            WI   TRAINED SPOTTER

&&

TIMK
Local storm report, Jun 27, 4:19 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
419 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             PELICAN LAKE            45.50N 89.11W
06/27/2013  M0.75 INCH       ONEIDA             WI   PUBLIC

            DIME SIZE HAIL. REPORT RELAYED BY WJFW-TV.

&&

TIMK
Local storm report, Jun 27, 5:00 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             4 N MARION              44.72N 88.88W
06/27/2013  E0.88 INCH       SHAWANO            WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Jun 27, 5:09 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
509 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 W LUXEMBURG           44.54N 87.73W
06/27/2013  M0.50 INCH       KEWAUNEE           WI   COUNTY OFFICIAL

            REPORTED AS DIME SIZE.

&&

BERSCH
Special weather statement, Jun 27, 5:18 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
518 PM CDT THU JUN 27 2013

WIZ010-018-272300-
LINCOLN-ONEIDA-
518 PM CDT THU JUN 27 2013

...STRONG THUNDERSTORM MOVING INTO LINCOLN COUNTY...

AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHWESTERN LINCOLN COUNTY...MOVING
SOUTHEAST AT 40 MPH.

PENNY SIZE HAIL...WINDS 40 TO 45 MPH...TORRENTIAL DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  TOMAHAWK BY 535 PM CDT...
  IRMA BY 545 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

KIECKBUSCH
Local storm report, Jun 27, 5:24 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     BIRNAMWOOD              44.93N 89.19W
06/27/2013                   SHAWANO            WI   LAW ENFORCEMENT

            FEW TREES AND POWERLINES DOWN IN BIRNAMWOOD

0500 PM     TSTM WND DMG     GRESHAM                 44.85N 88.79W
06/27/2013                   SHAWANO            WI   LAW ENFORCEMENT

            FEW LARGE BRANCHES DOWN IN GRESHAM.

0508 PM     HAIL             RIO CREEK               44.59N 87.54W
06/27/2013  E1.00 INCH       KEWAUNEE           WI   TRAINED SPOTTER

            ALSO MIXED WITH PEA HAIL.

0518 PM     TSTM WND DMG     CLINTONVILLE            44.61N 88.75W
06/27/2013                   WAUPACA            WI   TRAINED SPOTTER

            NUMEROUS TREES DOWN IN CLINTONVILLE NEAR WALNUT AND GROVE
            STREETS. ALSO NICKLE HAIL COVERING THE GROUND.

&&

EB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:52 PM CDTAreal Flood AdvisoryGRBForest3 hr
Jun 27, 11:57 AM CDTSevere Thunderstorm WarningGRBMarathon48 min
Jun 27, 3:03 PM CDTAreal Flood AdvisoryGRBOneida3 hr
Jun 27, 3:04 PM CDTSevere Thunderstorm WarningGRBLincoln, Oneida41 min
Jun 27, 3:33 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Oneida42 min
Jun 27, 4:10 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano50 min
Jun 27, 5:00 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca60 min
Jun 27, 5:12 PM CDTSevere Thunderstorm WarningGRBKewaunee33 min
Jun 27, 5:17 PM CDTSpecial Marine WarningGRB88 min
Jun 27, 5:37 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie, Shawano, Waupaca, Winnebago38 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.